Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Hay fever, feeling heavy in April. Dosage of Diprofos?

hi I had allergy (hey-viva) for a long time and I feel very heavy during spring period especially in April I took asthma-dill tablet and beclometazone nosel spry and ventolin spry but some doctors advised me to take diprifos injection so please give me advice for how long I can take this and when
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
these are all supportive therapies but no cure injection will also subside the symptomps but no cure foe long
get blood serum tests for specific antibodies for various foods pollens and other things of daily use
after getting the results go for immunotherapy for cure
can use monteluast 10 mg bd
bronchodilaer syp as you are taking tds
add liquid antacd bd
apply neomycin h eye ointment in nose bd
sea water 2 drops at night each nose
till you get tests
Answered: Mon, 17 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor